# SDR FDEA201504071163

- Difficulty date: April 7, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 28,324 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N300026
- Part serial: 000297
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON, AFT BULKHEAD INBD LOWER FLANGE EXTERNAL SURFACE FOUND WITH A DEEP CHAFE.   REPAIRED IAW EA F-5450-T0316504 PART 1.  CLASSIFIED AS A MAJOR REPAIR.
